MathSciNet Relay Station
MathSciNet bibliographic data
MR1004301 (90m:93055) 93B50 (47B35)
Doyle, John C.; Glover, Keith; Khargonekar, Pramod P.; Francis, Bruce A. State-space solutions to standard ${\scr H}\sb 2$ and ${\scr H}\sb \infty$ control problems. IEEE Trans. Automat. Control 34 (1989), no. 8, 831–847.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement